# SDR RAIA00708043

- Difficulty date: August 26, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 17,630 hours, 15,603 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 8026 - EWR - AIRCRAFT CABIN PRESSURIZATION STARTED TO CLIMB WITH BOTH PACKS IN COLD.  MAINTENANCE INSPECTED THE PACK AND PRESSURIZATION SYSTEMS AND COULD FIND NO DEFECTS WITH EITHER SYSTEM.  OPS CHECKED GOOD.
